| Model Number |
GIF-H190 |
| Medical Device Problem Code |
Residue After Decontamination (2325)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/02/2026
Type of Reportable Event
Malfunction
Event or Problem Description
The malfunction reported by the customer during set up was not reportable; it involved an olympus gastrointestinal videoscope.However, during the initial evaluation of the device, residue on objective lens was observed.There was no patient involvement.
Additional Manufacturer Narrative
The final investigation has been completed.The failure identified during the inspection has been confirmed.A root cause could not be identified.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor the field performance for this device.